# SDR DALA2017020601001

- Difficulty date: February 5, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FLOOR PANEL 886C CHANNEL. REPLACED IAW DWG 9936639 REV. P.
